I take Abilify for my bipolar and because I have been in a major depression for awhile I am taking Wellbutrin. At my last appointment we discussed increasing the Wellbutrin as the depression is still hanging on but as the doctor is worried about the anti-depressant throwing me into a manic, she wants to try something else first. She prescribed a med called Deplin which is suppose to enable the anti-depressant to be more effective by enhancing the neurotransmitters. Has anyone heard of this or tried it? I am curious as to the effectiveness. ???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...